Journal of the Mathematical Society of Japan

A remark on the unique factorization theorem.

Department of Mathematics Kyoto University and Masayoshi NAGATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 1 (1957), 143-145.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154156

Digital Object Identifier
doi:10.2969/jmsj/00910143

Mathematical Reviews number (MathSciNet)
MR0084490

Zentralblatt MATH identifier
0079.05405

Subjects
Primary: 09.3X

Citation

of Mathematics Kyoto University, Department; NAGATA, Masayoshi. A remark on the unique factorization theorem. J. Math. Soc. Japan 9 (1957), no. 1, 143--145. doi:10.2969/jmsj/00910143. https://projecteuclid.org/euclid.jmsj/1261154156


Export citation